# SDR ASOA02382

- Difficulty date: July 2, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N273AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120222
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, THE EMERGENCY LIGHTS COULD NOT BE TURNED OFF.  MAINTENANCE CHARGED THE EMERGENCY LIGHTING BATTERY PACKS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (M)
